# SDR 2023F00032

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TEAKEOFF. DURING TAKEOFF BEFORE 80 KTS WE HAD THE MESSAGE HYD OVERHEAT. CORRECTIVE ACTION: REPLACED HYD EMDP. TEST NORMAL.
